Characterizations of $p$-adic central Campanato spaces via commutator of $p$-adic Hardy type operators
J. Korean Math. Soc. 2019 Vol. 56, No. 3, 767-787
Published online May 1, 2019
Qianjun He, Mingquan Wei, Dunyan Yan
University of Chinese Academy of Sciences; Xinyang Normal University; University of Chinese Academy of Sciences
Abstract : In this paper, we give some characterizations of $p$-adic central Campanato spaces via the boundedness of commutators of $p$-adic Hardy type operators. Besides, some further boundedness of $p$-adic Hardy operators and their commutators is also presented.
Keywords : $p$-adic central Campanato space, $p$-adic Hardy operator, commu\-tator
MSC numbers : Primary 42B20; Secondary 42B35
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd